# SDR UIEA2019070104651

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,247 hours, 20,527 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 90431054
- Part serial: KG9889
- Condition: Arced
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR1 IGNITION LEAD (B) SHOWS SIGNS OF ARCING AT THE IGNITER PLUG END OF THE LEAD. ( REMOVED AND REPLACED ENG 1 IGNITION LEAD 1 IAW AMM 74-21-01. OPS CHECK GOOD.  )
